# SDR MALA050393

- Difficulty date: April 25, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 30,541 hours, 26,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF A "BURNT TOAST" SMELL IN COCKPIT, DURING TAKEOFF, BLEEDS ON AUTO, TEMP SEL ON 7, ADJUSTED TO 5.  SMELL WENT AWAY AFTER 30 SECONDS.  SMELL LASTED APPROXIMATELY 1 MINUTE.  MAINTENANCE GROUND RAN A/C AT FULL "HOT" FOR APPROXIMATELY 15 MINUTES.  NO SMELL NOTED IN COCKPIT.  ALL ENGINE INDICATIONS NORMAL.  INSPECTED ACM OIL LEVEL, AND HEAT EXCHANGER.  NO DEFECTS NOTED.  INSPECTED ENGINE INLET AND EXHAUST.  NO DEFECTS NOTED.
